MathSciNet Relay Station
MathSciNet bibliographic data
MR1090429 60K35 (60J60)
Fritz, J. On the diffusive nature of entropy flow in infinite systems: remarks to a paper: "Nonlinear diffusion limit for a system with nearest neighbor interactions'' [Comm. Math. Phys. 118 (1988), no. 1, 31–59; MR0954674] by M. Z. Guo, G. C. Papanicolau and S. R. S. Varadhan. Comm. Math. Phys. 133 (1990), no. 2, 331–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement